Wave character of metrics and hyperbolic geometric flow

De-Xing Kong Kefeng Liu

Differential Geometry mathscidoc:1912.43056

Journal of Mathematical Physics, 48, (10), 103508, 2007.10
In this paper, we illustrate the wave character of the metrics and curvatures of manifolds and introduce a new understanding toolthe hyperbolic geometric flow. This kind of flow is new and very natural to understand certain wave phenomena in the nature as well as the geometry of manifolds. It possesses many interesting properties from both mathematics and physics. Several applications of this method have been found.
No keywords uploaded!
[ Download ] [ 2019-12-21 11:13:03 uploaded by Kefeng_Liu ] [ 180 downloads ] [ 0 comments ]
@inproceedings{de-xing2007wave,
  title={Wave character of metrics and hyperbolic geometric flow},
  author={De-Xing Kong, and Kefeng Liu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111303226165616},
  booktitle={Journal of Mathematical Physics},
  volume={48},
  number={10},
  pages={103508},
  year={2007},
}
De-Xing Kong, and Kefeng Liu. Wave character of metrics and hyperbolic geometric flow. 2007. Vol. 48. In Journal of Mathematical Physics. pp.103508. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191221111303226165616.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved